# SDR UALA2012070303542

- Difficulty date: July 2, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 45,301 hours, 11,750 cycles
- Engine: Pwa PW4052
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314101
- Part serial: 7
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT VOICE LOST EICAS MESSAGE.   REPLACED SDU, OPS CHECKED OKAY.
